MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL MICRUSFRAME; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL MICRUSFRAME; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number MFR100412
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section b.3: date of event: the date of the event was not reported / known.Section d.2b: procode is krd/hcg.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile 4mm x 11.5cm micrusframe 10 was received contained in the decontamination pouch.Visual inspection was performed.The resheathing tool was observed broken.Microscopic inspection was performed.The embolic coil was found protruding from the introducer and was in severely stretched condition.The complaint documented that the coil could not be removed was confirmed based on the multiple damages noted on the returned device.These damages could be the result of the difficulties experienced during the device removal from packaging.It is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.Stretching can occur during procedure handling where force may have been inadvertently applied.Coil stretching is a known potential issue associated with the use of this device.The instructions for use (ifu) provides proper handling instructions for the device to prevent such issues from occurring.There is no indication that the issue reported is a result of a defect inherently related to the device.A review of manufacturing documentation associated with this lot: (31073024) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.It should be noted that multiple factors could cause product failure.The instruction for use (ifu) contains the following precaution: do not bend the device positioning unit (dpu) wire as the device is pulled from the packaging hoop as this may result in damage to the device.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported an issue with two (2) coils: a 4mm x 11.5cm micrusframe 10 (mfr100412 / 31073024) and a 7mm x 30cm micrusframe 10 (mfr100730 / 30762308) that could not be removed during an endovascular embolization procedure.It was reported that additional information related to the complaint is not available.The complaint devices were returned for evaluation and analyses.The product investigations were completed on 08-jul-2025.Based on the completed product investigation, the product investigation related to the 4mm x 11.5cm micrusframe 10 (mfr100412 / 31073024) meets reportability criteria under 21 cfr 803 with a classification of ¿malfunction.¿.

Brand Name
MICRUSFRAME
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key22449360
Report Number3008114965-2025-00698
Device Sequence Number20981864
Product Code KRD
UDI-Device Identifier10886704077817
UDI-Public(01)10886704077817(17)260630(10)31073024
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue NumberMFR100412
Device Lot Number31073024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown